# SDR ZZDA2009409

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N309AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST SECTION OF EMERGENCY FLOOR TRACK LUMINESCENT STRIP WORN AND COMING LOOSE LEFT SIDE OF AIRCRAFT.  REMOVED AND REPLACED FIRST SECTION OF STRIP ON LEFT OF AIRCRAFT PER AMM 33-51-15.
